MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SUB-Q PORT PERITON (NO C; IMPLANTABLE PORT

BARD ACCESS SYSTEMS SUB-Q PORT PERITON (NO C; IMPLANTABLE PORT
Model Number 0603006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that cath-lock over sleeve of a model 0603006 implantable port allegedly disconnected.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient was reported to be a (b)(6) year-old female, weight was not reported.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Electronic photos and x-rays were also provided for evaluation.The investigation was confirmed for catheter lock sleeve detachment.A root cause has not been determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that cath-lock over sleeve of a model 0603006 implantable port allegedly disconnected.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient was reported to be a 37-year-old female, weight was not reported.

Brand Name
SUB-Q PORT PERITON (NO C
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8822138
Report Number3006260740-2019-02160
Device Sequence Number2541005
Product Code LJT
UDI-Device Identifier00801741025792
UDI-Public(01)00801741025792
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0603006
Device Catalogue Number0603006
Device Lot NumberRECR0172
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date10/11/2019
Patient Sequence Number1